American Journal of Mathematics and Statistics

American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research.


ICV 2015: 77.23; ICV 2016: 85.70 h5-index: 8, h5-median: 13
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Alfonso Montes-Rodriguez
p-ISSN: 2162-948X
e-ISSN: 2162-8475

Website: http://journal.sapub.org/ajms




American Journal of Mathematics and Statistics

Latest Issue: Volume 11, Number 4 (2021)
Skip Navigation Links.
Collapse &nbsp;<u>2021</u> 2021
 2021, Volume 11, Number 4
 2021, Volume 11, Number 3
 2021, Volume 11, Number 2
 2021, Volume 11, Number 1
Expand &nbsp;<u>2020</u> 2020
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
Expand &nbsp;<u>2011</u> 2011
  • Articles
Network Flows with Arc Reversals and Non-Symmetric Transit Times
Shiva Prakash Gupta, Urmila Pyakurel, Tanka Nath Dhamala
pp. 27-33
DOI: 10.5923/j.ajms.20211102.01   514 Views  310 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
The Probability of Winning a Lottery Game (A Case Study of Golden Chance Lotto, Ekakpamre Community, Ughelli South Local Government of Delta State)
Benson Ediri Uwhowho, Happiness Onyebuchi Obiora-Ilouno
pp. 34-40
DOI: 10.5923/j.ajms.20211102.02   1886 Views  470 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Stochastic Modelling of the Dynamics of the SARS-CoV-2 Epidemic: An Africa Perspective
Rasaki Olawale Olanrewaju, Nafiu Lukman Abiodun, Abdisalam Hassan Muse, Thierno Souleymane Barry
pp. 41-48
DOI: 10.5923/j.ajms.20211102.03   604 Views  314 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Statistical Analysis of the Presence of Foreigners in Nepal
Dipak Kaphle, Dinesh Panthi
pp. 49-57
DOI: 10.5923/j.ajms.20211102.04   559 Views  279 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML